Merging Flow in Co-Axial Cylindrical Pipes

Blyth, M.G. and Mestel, A.J. (2001) Merging Flow in Co-Axial Cylindrical Pipes. Quarterly Journal of Mechanics and Applied Mathematics, 54 (4). pp. 655-673. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 17:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/19795
DOI: 10.1093/qjmam/54.4.655

Actions (login required)

View Item View Item